# SDR AALA20020386

- Difficulty date: March 30, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: UNI1143
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 104 - ELECT GEN OFF ILLUMINATED AT FL18000 WHEN THE LANDING LIGHTS WERE TURNED OFF.  REPLACED LEFT GENERATOR CONTROL UNIT IAW MM 24-22-02-4 ACCOMPLISHED ALL REQUIRED TESTS PER MM CHECKED GCU OPS PROGRAM ALL NORMAL.  (M)
